# SDR SWIA20230613004

- Difficulty date: April 26, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL INBD "A" STANDOFF CRACKED.     (C-CHECK RO 6/9/2023)    REMOVED CRACKED I/B STAND-OFF ANGLE P/N CN624-2082-201 FROM L/H LOWER TRANSCOWL, REF. CRJ700 SRM 51-42-28-001-001-A01. INSTALLED NEW I/B STAND-OFF ANGLE P/N CN624-2082-201 ON L/H LOWER TRANSCOWL, REF. CRJ700 SRM 51-42-28-001-001-A01 & REO 670-54-21-971, REV. A, 2017/05/11. COMPLIED WITH SKYCARD 51-900-1002
